# SDR 08FDEA02556

- Difficulty date: June 29, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 38,978 hours, 17,443 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Failed
- Location: Te Flap
- Component: Flap
- Component part number: A57970100002
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR BONDED REPAIR DOUBLER LOCATED ON LT WING INBD FLAP TRAILING EDGE LOWER SKIN BETWEEN TRACK 1 TO TRACK 2 AND AT THE AFT EDGE MEASURES 38.3 INCH BY 10.2 INCH WITH A TRIPLER MEASURING 3.3 INCH BY 10.2 INCH ON TOP BETWEEN RIB 4 AND RIB 5 REPAIR NOT IAW SRM REQUIREMENTS.  REMOVED PREVIOUS REPAIR AND INSTALLED NEW REPAIR AT LT INBD FLAP TRAILING EDGE BETWEEN TRACK 1 AND TRACK 2 IAW FED EX EA 6-5750-121311 RELEASE DATE 19 JUNE,2008.  THIS IS AN AIRBUS REPAIR AND IS A RESULT OF AGING AIRCRAFT INSPECTION.
